# SDR WX0A2023103031877

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 51,355 hours, 34,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 134285
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT RELATED TO EPSU BATTERY 10WL INOP. / EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL REPLACED AND TESTED SERVICEABLE IAW AMM 35-51-38-000/400-001-A."
